# SDR BJNA010507

- Difficulty date: May 27, 2001
- Submitted: June 19, 2001
- Operation: Air carrier
- Aircraft: N457TM
- Make and model: Boeing 737214
- Aircraft serial: 20156
- System (JASC): 2700 · Flight Control System
- Part: Hydraulic Line
- Part number: 65445101803
- Stage of operation: CR
- Nature of condition: F, G, J
- Precautionary procedure: A, H

## Discrepancy

LOST BOTH A/B HYDRAULIC SYSTEM PRESSURE.  INSPECTED A/C FOUND NR 1 ENGINE 'A' SYSTEM HYDRAULIC LINE FAILURE AT PRESSURE MODULE.  A/C IS SAFE FOR ITS INTENDED FERRY FLIGHT WITH THE NR 1 ENGINE 'A' PUMP IN THE OFF POSITION.  INSTALLED APPROVED RATED TEMPORARY FLEX HOSE OPS CHECK, LEAK CHECK, NORMAL IAW BMM 20-10-52.  A/C RELEASED PER DMI TLD 0503, TLD NR 4570282-1, ITEM TRANSFERRED TO MASTER DMI LOG.  REMOVED TEMP FLEX LINE AND INSTALLED HARD LINE PER BMM 20-10-51, LEAK AND OPS CHECK OK.  'A' SYSTEM AND 'B' SYSTEM RETURN LINES ON RUDDER PCU FOUND REVERSED.  RETURNED 'A' AND 'B' RETURN LINES TO THE CORRECT POSITION, IAW DIAGRAM ON 27-21-91, PAGE 404, OPS AND LEAK CHECK NORMAL.  NO LEAKS FOUND.  AN INVESTIGATION IN
